Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Supplemental Material

Econometrica - Volume 76, Issue 4

Supplement to "Measuring Inequity Aversion in a Heterogeneous Population using Experimental Decisions and Subjective Probabilities"

This file contains three STATA data files, as well as a copy of the shortened translated version of the computer screens.

Supplement to "Formal and Informal Risk Sharing in LDCs: Theory and Empirical Evidence"

This zip file contains a PDF file describing data and all necessary variables used to be able to replicate results.

Journal News